# SDR CA980706028

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747233B
- Engine: Pwa JT9D7
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

(CAN) ON CLIMB, THE LT OUTFLOW VALVE STICKING THROUGH 22,000 FEET, UNABLE TO MAINTAIN CABIN ALTITUDE, AIRCRAFT RETURNED.  WITH MODE SELECTOR SWITCH IN MANUAL, PRESSURIZATION WAS FLUCTUATING THROUGH 10,000 FEET IN CLIMB, ABLE TO OPERATE BOTH OUTFLOW VALVES NORMALLY.  CHANGED LT OUTFLOW VALVE ACTUATOR AND PRESSURE CONTROLLER, SYSTEM TESTED OK.
